# SDR HNAA2018032600068

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 57,004 hours, 67,677 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 STALL SYSTEM FAIL AND PUSHER SYSTEM FAILED.   CAUTION LIGHTS ILLUMINATED ON TAKEOFF ROLL.   CYCLED SWSP COMP CIRCUIT BREAKERS,  STALL SYSTEM 1 AND 2 TESTED NORMALLY.
